Translator Disclaimer
2014 Topological Free Entropy Dimension for Approximately Divisible $C^*$-algebras
Weihua Li, Junhao Shen
Rocky Mountain J. Math. 44(6): 1961-1986 (2014). DOI: 10.1216/RMJ-2014-44-6-1961

Abstract

Let $\mathcal{A}$ be a unital separable approximately divisible C$^*$-algebra. We show that $\mathcal{A}$ is generated by two self-adjoint elements and the topological free entropy dimension of any finite generating set of $\mathcal{A}$ is less than or equal to 1.

Citation

Download Citation

Weihua Li. Junhao Shen. "Topological Free Entropy Dimension for Approximately Divisible $C^*$-algebras." Rocky Mountain J. Math. 44 (6) 1961 - 1986, 2014. https://doi.org/10.1216/RMJ-2014-44-6-1961

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1321.46059
MathSciNet: MR3310957
Digital Object Identifier: 10.1216/RMJ-2014-44-6-1961

Subjects:
Primary: 46L05

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top